MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; CULDOSCOPE (AND ACCESSORIES)

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; CULDOSCOPE (AND ACCESSORIES)
Model Number KC-RUMI-35
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient underwent a laparoscopic unilateral salpingo-oophorectomy.The case was uncomplicated and she went home the same day.She cancelled her postop visit and her ob/gyn saw her last week.At that time, she was found to have a portion of the uterine manipulator retained in the vagina.

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
MDR Report Key19654922
Report Number19654922
Device Sequence Number12411139
Product Code HEW
UDI-Device Identifier00888937015089
UDI-Public00888937015089
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/22/2024
Report Date (Section F) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-RUMI-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/02/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Date Report Sent to FDA02/22/2024